MathSciNet Relay Station
MathSciNet bibliographic data
MR907231 20G40 (20D05)
Liebeck, Martin W.; Saxl, Jan; Seitz, Gary M. On the overgroups of irreducible subgroups of the finite classical groups. Proc. London Math. Soc. (3) 55 (1987), no. 3, 507–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement